The annual DocDay VT 2022

is a mini conference type event, intended to provide a forum for the PhD's to present their research and / or research proposals in order to get a feedback from fellow colleagues and expand their connection network with other PhDs, PostDocs and Professors active in our Doctoral School.

In accordance with the "Curriculum for the Doctoral Programme in Technical or Natural Sciences" in the version of 2019, and is in force since October 2020, all PhDs are required to present their research proposal and their work schedule publicly in the first year of their PhD studies. This public presentation is scheduled during the DocDay VT.

It is strongly advisable the PhDs participate in this event and their participation is active (i.e. submission of an abstract for oral or poster presentation). It will allow them to gain credits for their PhD studies, as a presentation will count for the completion of the course 669.007 "DissertantInnenseminar / PhD student's seminar", which is a compulsory course in our doctoral programmes.

Book of Abstracts

Please find the book of abstracts via direct link HERE.

Call for Abstracts

For doctoral students from TU Graz, registration is open via TUGonline, course 669.007 or via direct link HERE. There you will find all instructions needed.

The deadline for the submission of abstracts is May 1st, 2022.

DocDay VT 2022 Program

You can download the program of the DocDaysVT 2022 HERE.

Time

Activity

Location

7:30 - 7:50

Registration

Lobby

7:50 - 8:00

Welcome/Opening Session - Moderation: Prof. Ulrich Hirn

HS i9

 

Research Proposals – Parallel session A (20 min/Person): Bioproducts - Chair: Prof. Ulrich Hirn

HS i8

8:00 – 8:20

Lignin-modification by oxidation - Alexander Kaufmann

 

8:20 – 8:40

The dissolvability of sack kraft paper bags in water respectively of cement bags in a concrete mixer - Andrea Christine Pfennich

 

8:40 – 9:00

Spray Application of Biopolymers as Functional Barrier Coatings on Paper and Paperboard - Anna Mayrhofer

 

9:00 – 9:20

Redox Active Materials from Nature - Janine Maier

 

9:20 – 9:40

High performance membranes for flow batteries - Lukas Pachernegg

 

 

Research Proposals – Parallel session B (20 min/Person): Pharmaceutical Engineering & Simulation - Chair: Prof. Stefan Radl

HS i9

8:00 – 8:20

Insights into regulatory feasibility and use of Optical Coherence Tomography (OCT) as analytical technique to be used in enteric coating testing - Jesus Alberto Afonso Urich

 

8:20 – 8:40

3D-Printing of Advanced Translational and Personalized Medicines - Moaaz Abdelhamid

 

8:40 – 9:00

Design criteria for injection molding machines in clean rooms - Stephan Puntigam

 

9:00 – 9:20

Interfacial Behavior and Droplet Interaction in Liquid-Liquid Systems - Matthias Singer

 

9:20 – 9:40

Thermodynamic consistent modeling of solvent absorption in polymer networks - Stefan Wagner

 

9:40 – 10:30

Poster Session - Coffee Break

HS i9

 

Research Proposals – Parallel session C (20 min/Person): Sustainability - Chair: Prof. Marlene Kienberger

HS i8

10:30 – 10:50

Multiphase Reactions - Continuous Recycling of Lithium-ion Batteries in the Taylor-Couette-Disc-Contactor - Rafaela Greil

 

10:50 – 11:10

CO2 utilization by catalytic hydrogenation - Kamonrat Suksumrit

 

11:10 – 11:30

Continuous hydrolysis in oscillatory flow rheology as process intensification strategy for biorefineries - Judith Buchmaier

 

11:30 – 11:50

Model representation of performance deterioration of Diesel catalysts - Michael Pfragner

 

 

Research Proposals – Parallel session D (20 min/Person): Hydrogen & Fuel Cell Technology - Chair: Prof. Viktor Hacker

HS i9

10:30 – 10:50

Process Intensification of Decentralized Chemical Looping Hydrogen Production and Storage - Magdalena Pauritsch

10:50 – 11:10

Mixed ionic-electronic conductors for green hydrogen production with chemical looping technology - Fabio Blaschke

11:10 – 11:30

Lifetime Investigation of PEM Water Electrolysis Cells - Eveline Kuhnert

11:30 – 11:50

Fuel Cell Production & Characterisation - Mario Kircher

11:50 - 13:00

Lunch Break

 

12:30 - 13:00

Q&A Administrative Aspects of the Doctoral Studies (Option) - Moderation: Prof. Stefan Radl & Roland Nagl

HS i8

13:00 – 13:45

Keynote Presentation - Christian Witz

Moderation: Prof. Susanne Lux

HS i9

13:45 - 14:00

Coffee Break

HS i9

 

Session 1 – (20 min/Person): Simulation & Material engineering - Chair: Prof. Stefan Spirk

HS i9

14:00 – 14:20

The computational performance of district heating network simulation - Başak Falay

 

14:20 – 14:40

Predicting liquid penetration from paper and liquid surface energies - Carina Waldner

 

14:40 – 15:00

Patterning a cellulose based dual-tone photoresist via deep X-ray lithography - Miltscho Andreev

 

15:00 - 15:10

Coffee Break

 

 

Session 2 – (20 min/Person): Thermal Process Engineering - Chair: Prof. Thomas Wallek

HS i9

15:10 – 15:30

A true multi-talent: Solid-liquid operations in the Taylor-Couette-Disc-Contactor – separation and purification of salt-glycerol mixtures - Maximilian Neubauer

 

15:30 – 15:50

Holistic technology concept for CO2 emission-lean iron production - Sascha Kleiber

 

16:00 - 16:30

 

Farewell/ Closing Session - Moderation: Prof. Wolfgang Bauer, Prof. Viktor Hacker, Prof. Johannes Khinast

HS i9

 

Best Presentation Award - Best Poster Award

 

16:30 - 21:00

Social Event - Barbeque

 

Registration
image/svg+xml

For organising purposes we are kindly asking all non-presenting visitors to register latest until 19 June 2022 (00:00 CET) by sending an email to docdaysvtnoSpam@tugraz.at.

Date and location DocDay VT 2022
image/svg+xml

Monday, 4 July 2022

Inffeldgasse 13, 8010 Graz

Contact
image/svg+xml

Do you have questions related to the conference, send  a mail to the organizational committee:

docdaysvt@tugraz.at

For questions related to the institute you can send a mail to: